Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can HIV Meds Cause Hepatitis
Nov 15, 2004

Saw something on one of Ask the Expert Forums about HIV meds causing Hepatitis, I am HIV+ and HAV- HBV- HCV-, and want to stay neg. So can HIV meds cause hepatitis?

Response from Dr. Dieterich

Very good question. Hepatitis means an inflammation of the liver. It can be caused by many things. Medications, viruses like hepatitis A, B and C and autoimmune diseases like lupus. Lots of medications can cause hepatitis and HIV meds are certainly in that group. However, you just need to be careful and monitor your blood tests to look for signs of hepatitis. Now if you are negative for Hep A and B you need to get vaccinated for both ASAP! Stay well! DTD



Previous
Am I cured?
Next
failed interferon treatment now what

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement